On the dimension of the space of magic squares over a field

Xiang Dong Hou, Ana G. Lecuona, Gary L. Mullen, James A. Sellers

Research output: Contribution to journalArticle

2 Scopus citations

Abstract

We study various spaces of magic squares over a field, and determine their dimensions. These results generalize the main result of Small from 1988.

Original languageEnglish (US)
Pages (from-to)3463-3475
Number of pages13
JournalLinear Algebra and Its Applications
Volume438
Issue number8
DOIs
StatePublished - Jan 30 2013
Externally publishedYes

Keywords

  • Latin squares
  • Magic squares
  • Vector spaces

Fingerprint Dive into the research topics of 'On the dimension of the space of magic squares over a field'. Together they form a unique fingerprint.

  • Cite this